Affordable Access

Publisher Website

An approximate shape-independent relation at Feshbach resonance

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
372
Issue
23
Identifiers
DOI: 10.1016/j.physleta.2008.03.041
Keywords
  • Quantum Physics

Abstract

Abstract The product of the strength and the square of the range of a potential has a characteristic shape-dependent value to support only one bound state at zero energy. This variation is tracked in terms of a shape factor, and a relation is derived that is approximately shape-independent.

There are no comments yet on this publication. Be the first to share your thoughts.